Logo IPI  
Journal > Journal of the Indonesian Mathematical Society

 

All Articles :
« Previous 1 2 3 4 5 6 7 8 9 ... 14 Next » Page: Items per page:
  found 135 articles
 
1
Khan, M. Adil ( Department of Mathematics, University of Peshawar) ; Latif, N. ( Department of Mathematics, Govt. College University) ; Pecaric, J. ( Faculty of Textile Technology, University of Zagreb)
Journal of the Indonesian Mathematical Society Volume 22 Number 1 (April 2016) page. 1-25
Publisher: IndoMS
 
2
Ramane, Harishchandra S. ( Karnatak University, Dharwad - 580003, India) ; Nandeesh, K.C. ( Karnatak University, Dharwad - 580003, India)
Journal of the Indonesian Mathematical Society Volume 22 Number 1 (April 2016) page. 27-35
Publisher: IndoMS
 
3
Husniah, Hennie ( Department of Industrial Engineering Langlangbuana University) ; Sebrina, Sebrina ( PT Chevron Pacic Indonesia Rumbai, Pekanbaru,) ; Supriatna, A. K. ( Department of Mathematics, Padjadjaran University,)
Journal of the Indonesian Mathematical Society Volume 22 Number 1 (April 2016) page. 37-59
Publisher: IndoMS
 
4
Moviri, Nalliah ( VIT University)
Journal of the Indonesian Mathematical Society Volume 22 Number 1 (April 2016) page. 61-69
Publisher: IndoMS
 
5
Kanna, Rajesh ( Post Graduate Department of Mathematics, Maharanis Science College for Women, Mysore 570005, Karnataka, India./) ; R, Jagadeesh ( Research Scholar, Research and Development Centre, Bharathiar University, Coimbatore 641 046, India.) ; Farahani, Mohammad Reza ( Department of Applied Mathematics, Iran University of Science and Technology (IUST) Narmak, Tehran, 16844, Iran)
Journal of the Indonesian Mathematical Society Volume 22 Number 1 (April 2016) page. 71-82
Publisher: IndoMS
 
6
Tunc, Cemil ( Department of Mathematics Faculty of Sciences Yuzuncu Yil University 65080, Van –Turkey) ; Ates, Muzaffer
Journal of the Indonesian Mathematical Society Volume 22 Number 1 (April 2016) page. 83-91
Publisher: IndoMS
 
7
Hibi, Takayuki ( Osaka University) ; Nakamura, Miyuki ( Osaka University) ; Samudro, Ivana Natalia Kristantyo ( Osaka University) ; Tsuchiya, Akiyoshi ( Osaka University)
Journal of the Indonesian Mathematical Society Volume 21 Number 2 (October 2015) page. 71-75
Publisher: IndoMS
 
8
Wanas, Abbas Kareem ( Department of Mathematics College of Computer Science and Mathematics University of Al-Qadisiya Diwaniya)
Journal of the Indonesian Mathematical Society Volume 21 Number 2 (October 2015) page. 77-82
Publisher: IndoMS
 
9
Journal of the Indonesian Mathematical Society Volume 21 Number 2 (October 2015) page. 83-91
Publisher: IndoMS
 
10
Tjandra, Sugih Sudharma ( Bandung Institute of Technology & Parahyangan Catholic University) ; Pudjaprasetya, Sri Redjeki ( Bandung Institute of Technology) ; Wiryanto, Leo Hari ( Bandung Institute of Technology)
Journal of the Indonesian Mathematical Society Volume 21 Number 2 (October 2015) page. 93-104
Publisher: IndoMS
 
« Previous 1 2 3 4 5 6 7 8 9 ... 14 Next »

Page: 1 of 14